# SDR SWAA2022111670848

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N8781Q
- Make and model: Boeing 737-8
- Aircraft serial: 67758
- Aircraft time: 474 hours, 244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY SLIDE COVER ASKEW MAKING IT DIFFICULT TO ARM/DISARM THE SLIDE. REPACKED FWD SERVICE DOOR EMERGENCY SLIDE PER MM 25-66-01.   VERIFIED ESCAPE SLIDE PACK CHECK OKAY OF FWD SERVICE DOOR EMERGENCY SLIDE PER MM 25-66-01.
